MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE
Model Number 2R1GLC0633
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a successful reverse shoulder arthroplasty and at the follow up clinic visit two weeks later, the patient complained of increased pain in the superior aspect of the shoulder.X-rays showed a non-displaced scapular spine fracture that the surgeon stated was a fatigue type fracture.The patient was instructed to stop physical therapy.The patient returned at the next clinic follow up visit, approximately six weeks post procedure and was diagnosed with no union of the fracture and an exogen bone stimulator was ordered.The surgeon state the event was possibly related to the device and the procedure, there was no allegation of any device malfunction.No further information was provided.
 
Additional Manufacturer Narrative
A device history record review did not identify any nonconformances or deviations during the manufacture of the device; the device met all specifications.The device remains implanted and was not returned for analysis, and the surgeon did not allege any malfunction of the device had occurred.Based on the information available, this event is a known inherent risk of the device.

Brand Name
INSET REVERSE TOTAL SHOULDER
Common Device Name
OFFSET GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24605078
Report Number3012544635-2026-00011
Device Sequence Number10350775
Product Code PHX
UDI-Device IdentifierB1132R1GLC06330
UDI-PublicB1132R1GLC06330
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GLC0633
Device Catalogue Number2R1GLC0633
Device Lot NumberUIECO3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMERAL BEARING; HUMERAL SHORT STEM; HUMERAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale